# SDR AC2A109138

- Difficulty date: April 8, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- Aircraft time: 4,631 hours
- Engine: Allsn 250C30S
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 430010101101
- Part serial: A197
- Condition: Cracked
- Location: Main Rotor
- Part time: 4,632 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS IN YOKE /REPLACED YOKE AND SENT CRACKED ONE TO MFG FOR EVALUATION.
